# SDR DALA2018121807267

- Difficulty date: December 17, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 53,523 hours, 24,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 500c-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0868423) DURING INSPECTION FOUND CORROSION ON FWD CARGO COMPARTMENT LH SIDE PLATE CHANNEL STATION 500C+6 TO STA 500I. LH SIDE PLATE CHANNEL STATION 500C+6 TO STA 500I WAS REPLACED PER B737-800 SRM 51-40-02.
